# SDR CA150512001

- Difficulty date: April 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) ON THE INCOMING FLIGHT, PILOT NOTICED NR 1 ENG WAS 30 DEG C HIGHER.  DURING OUTGOING FLIGHT, AFTER POSITIVE LIFT & GEAR UP, APPROX AT 670 FT, LOW OIL PRESS LIGHT CAME ON.  PILOT LOWERED THE POWER LEVER TO FLIGHT IDLE.  OBSERVED SHARP DROP IN OIL PRESS & CONFIRMED NR 1 ENG LOSS POWER.  THEN FIRE WARNING ON THE CAP PANEL & LOCAL LIGHT ON CONDITION LEVER ILLUMINATED.  PILOT ATTEMPTED MANUAL SHUTDOWN, FIRE WARNING PERSIST AFTER 10 SECS, PILOT DISCHARGED FIRE EXTINGUISHER.  ACFT RETURNED TO DEPARTURE AIRPORT UNEVENTFULLY.  TROUBLESHOOTING ONGOING.
